Results 1 to 7 of 7
  1. #1
    busy student careybou's Avatar
    Join Date
    Sep 2007
    Location
    Texas
    Posts
    31
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Ortho is making me so sick

    Every night when I take it I feel like vomiting even after I wake up. If I don't eat breakfast I want to just die. My mom wants me to suck it up but I already have bad heartburn and i'm only a week back into it but I don't think I can stand this!!!! I have already tried yaz and I think I'm kinda out of options. This is driving me mad
    “Some people never go crazy, What truly horrible lives they must live”Bukoski
    DX september 2007
    Hidden Content

    Hidden Content
    Hidden Content

    Hidden Content

  2. #2
    Endo Cyster! Ashleystar's Avatar
    Join Date
    Jan 2009
    Posts
    327
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    You could try taking it with something milky to protect your stomach so you don't feel so sick, this can help. It is pretty high in oestrogen which you must be very sensitive to.

    Have you tried taking it earlier, with your evening meal?

  3. #3
    Registered User LittleMissPink's Avatar
    Join Date
    Apr 2009
    Location
    Philadelphia
    Posts
    12
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Blog Entries
    2

    Default

    I understand how you feel. I had to ;eave work today I was so freakin sick and it is only my 2 day on ortho. I guess my body is trying to adjust but it is still driving me crazy. What time of the day do you take your pill?

  4. #4
    Fletcher's Mommy! JoyannaWants2BaMommy's Avatar
    Join Date
    Feb 2009
    Posts
    660
    Thanks
    5
    Thanked 3 Times in 3 Posts
    Blog Entries
    25

    Default

    im not sure which ortho yall r takin but i couldn't take any bcps but the ortho tri cyclen was horrible. i would throw it up i couldn't keep it down long enough. some people just can't take any, thats me. don't want to anyway, just don't like em and never found any that made me feel better! the ortho tc lo was a little better. you said yaz was no help, the best one(relatively) i took was YASMIN the original kind not the new one, hav u tried it?

  5. #5
    Registered User Cindy84H's Avatar
    Join Date
    Mar 2009
    Location
    Central Washington
    Posts
    335
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Blog Entries
    2

    Default

    I had horrible "morning sickness" on ortho tri cyclen. It eventually went away. If you keep having problems, talk to your doctor. You're not out of options! There's a LOT of different birth control pills!
    Cindy (28) DH (29) TTC #1... furbaby Lucy (5)
    Dx: March 18, 2009
    Meds:
    Vitamin D, 50,000 units weekly
    Cymbalta 30mg
    4 rounds of Clomid (50mg), all BFN.
    12/6: Surprise BFP! Only did acupuncture and chiropractic for a month. Good Betas!!
    EDD 8/19/11!! IT'S A BOY!
    8/7/11: Ethan Michael is here! 8lbs, 5.4oz, 20.75" long and PERFECT!
    Hidden Content

  6. #6
    Registered User Kayla1987's Avatar
    Join Date
    Apr 2009
    Location
    California, US
    Posts
    23
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I was on Othro tri cyclen a couple years ago and had to stop taking it because of shortness of breath and the nausea never subsided.

  7. #7
    Registered User JAIMIELEE317's Avatar
    Join Date
    Feb 2009
    Location
    Tacoma, Wa
    Posts
    22
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Default

    I just started ortho tri cyclen lo last week and it's made me sick!! it gives me and upset stomach then thhe vomitting comes!! ugggh

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •